# SDR AALA20130918022

- Difficulty date: September 18, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 64,019 hours, 33,237 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED TAIL OVERHEAT INDICATION DURING CLIMB-OUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT & RT TAIL COMPARTMENT TEMPERATURE SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
